Jump to content
Important Survey - Please Participate ×

Zoplicone taper if possible on on it since in year


[ar...]

Recommended Posts

I was on amitryptilline for 2 years like 3 years ago and when I stopped taking it got a myriad of horrible withdrawal effects and did not reinstate so I needed to sleep and the psychiatrist put on zoplicone and I was on not since one year exactly I think I am geeltting different type of side eeffrcts form it o need to taper it as slowly as I can I need some guidance and I wonder what side effects did you get while on it and what side effects are you getting it I never increased my dose of 7.5mg thank you
Link to comment
Share on other sites

[14...]

Hello armide and welcome to BenzoBuddies,

 

Good decision to get off zoplicone and to taper off instead of quitting suddenly.  Your experience with amitriptyline sounds rough so it would be nice if you don't have a repeat of that!

 

You probably already know this, but zoplicone is not a benzodiazipine but is in a group called Z-drugs which can cause withdrawl symptoms just as benzos can.  I've put a link below for you to the Z-drug withdrawl support group:

 

Z-drug Withdrawal Support Group

 

Take your time and get familiar with this site.  There is a a lot of helpful information here and the members are kind and supportive.  When you feel ready, you can start a thread.  Let us know how we can help you.

 

Best,

 

Kate

 

 

 

 

 

Z-drug Withdrawal Support Group

Link to comment
Share on other sites

×
×
  • Create New...